# SDR SIMA20140926006

- Difficulty date: September 26, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 30,288 hours, 21,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140027
- Part serial: 10044
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP ASSEMBLY HAS ELONGATED HOLE IN SKIN.  REPAIRED FLAP IAW ERS-CR-57MR-263.
